# SDR UIEA2019042653956

- Difficulty date: April 25, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,141 hours, 18,734 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 710107
- Part serial: 2108
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LP 2 STATUS MSG.  REMOVED AND REPLACED THE L ENG FWD LOWER FIRE DETECTION LOOP IAW AMM 26-11-02. OPS CHECK NORMAL, NO FAULTS, STATUS MSG CLEARED.
